# SDR HNAA2019060500160

- Difficulty date: June 3, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 43,406 hours, 34,793 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Amplifier
- Part number: PAA54821
- Part serial: 1202
- Condition: Inoperative
- Location: Emergency Comms
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ABSENCE OF EMERGENCY COMMUNICATIONS BETWEEN PILOT AND FLIGHT ATTENDANT... REMOVED AND REPLACED PUBLIC ADDRESS AMPLIFIER IAW AMM TASK 23-31-01-000/400-801 -A
